# SDR ABXA9701817

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47419
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591142757
- Condition: Corroded
- Location: Bs 990
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION UNDER THE WATER DEFLECTOR FOR THE APU AT STA 990.  REPAIRED SKIN IAW ABX REA D953-21621-MR.
